MathSciNet Relay Station
MathSciNet bibliographic data
MR2135752 (2006c:53094) 53D35 (53C30 57S25)
Guan, Daniel On compact symplectic manifolds with Lie group symmetries. Trans. Amer. Math. Soc. 357 (2005), no. 8, 3359–3373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement